MEDOS INTERNATIONAL SÃ RL ORTHOCORD VIOLET/BLUE W/NDLES *PK/12; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
223114 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Calcium Deposits/Calcification (1758); Fever (1858); Inflammation (1932); Necrosis (1971); Impaired Healing (2378); Fluid Discharge (2686)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.E1: the reporter¿s complete facility address was not provided.".
Event or Problem Description
It was reported that the patient was admitted to the hospital for surgery due to left knee patellar dislocation.The orthocord violet/blue w/ndles device was used during the procedure and it was reported that the surgery went smoothly.It was reported that the patient had poor wound healing after the procedure and revisited the doctor.The patient had post-op infection, post-op inflammation and wound secretion.The patient was admitted due to "1 month after left knee patellar dislocation surgery, wound redness and swelling with exudation for 3 weeks" 30 days after surgery.Diagnosis on admission: "1.Postoperative infection of patellar dislocation of left knee; 2.Postoperative incision infection of left ankle tenectomy".The patient perfected relevant examinations on admission and received surgery 2 days after admission.During the surgery, the poorly healed skin at the local site was removed, and sticky pink purulent effusion was found under the skin.Potential lacuna formation was observed at the local site, part of the surrounding tissues were necrotic and liquified tissues, and the necrotic tissue, suture knots, and fluid accumulation with poor growth in the wound were thoroughly cleared.The cavity wall was removed, and the infected tissue was sent for pathogen gene testing and general bacterial culture.The surgical process was smooth and the postoperative condition was stable.On the third day after the surgery, the patient complained of obvious knee joint pain complicated with fever, with maximum temperature of 39, c-reactive protein (crp) of 170.39 mg\/l, high-sensitivity c-reactive protein (hs-crp) of > 10.00 mg\/l, white blood cell (wbc) of 15.21 10 ^ 9\/l, neutrophil percentage of 79.80%, neutrophil count of 12.15 10 ^ 9\/l, and interleukin-6 (il-6) 289.51 pg\/ml; procalcitonin 0.13 ng\/ml; erythrocyte sedimentation rate determination 95 mm\/h; when changing dressing, purulent material was seen oozing from the surgical incision, the drainage tube was not smooth and was removed.General bacterial culture and identification (exudate): staphylococcus aureus.Three days after the second surgery, another surgery was performed.During the surgery, subcutaneous and yellow purulent effusions, purulent effusions in the knee joints, and synovial infection were found.The necrotic and devitalized tissues with poor growth in the joints were completely removed under arthroscopy.The infected tissues were sent for pathogen gene testing and general bacterial culture.The surgery went smoothly and the condition was stable after the surgery.After consultation with the clinical pharmacy department, 2.0g of cefazolin sodium was given, ivgtt, q8h, by slow intravenous drip.The blood routine, crp, esr, procalcitonin, interleukin-6, liver and kidney function, etc.Were regularly checked.Currently undergoing treatment.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: there was no non conformances regarding this lot.